Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS Green Bay, WI

August 8, 2010Lincoln County, Wisconsin

NWS Green Bay, WI issued this flash flood warning at Aug 8, 2010, 12:56 AM CDT for Lincoln County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2010, 12:56 AM CDT (05:56 UTC)
Expired
Aug 8, 2010, 4:17 AM CDT
In force
3 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
None

County Lincoln County, WI

The radar

The Green Bay radar (KGRB), 157 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 1:05 AM CDTHEAVY RAIN 2.51Tomahawk, WIRAINFALL IN 40 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1129 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WGUS53 KGRB 080556
FFWGRB
WIC069-081200-
/O.NEW.KGRB.FF.W.0007.100808T0556Z-100808T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1256 AM CDT SUN AUG 8 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 700 AM CDT

* AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE 
  WARNED AREA. RADAR ESTIMATES OF 3 TO 4 INCHES HAVE FALLEN OVER
  NORTHERN LINCOLN COUNTY.  ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 
  INCHES ARE POSSIBLE AS STORMS TO THE WEST MOVE INTO LINCOLN COUNTY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MERRILL...TOMAHAWK AND TRIPOLI.

LAW ENFORCEMENT HAS REPORTED WATER OVER ROADS IN NORTHERN LINCOLN 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 4556 8942 4513 8942 4512 9003 4555 9004

$$

TE
3 follow-up statements
630 
WGUS73 KGRB 080641
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
141 AM CDT SUN AUG 8 2010

WIC069-081200-
/O.CON.KGRB.FF.W.0007.000000T0000Z-100808T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN WI-
141 AM CDT SUN AUG 8 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINCOLN COUNTY UNTIL 700
AM CDT...

AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR ARE LIKELY WITH THE 
STRONGEST STORMS...NOW LOCATED FROM NEAR BLOOMFIELD TO IRMA AND WEST.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...MERRILL...IRMA AND TOMAHAWK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4556 8942 4513 8942 4512 9003 4555 9004

$$

TE
886 
WGUS73 KGRB 080732
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
232 AM CDT SUN AUG 8 2010

WIC069-081200-
/O.CON.KGRB.FF.W.0007.000000T0000Z-100808T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN WI-
232 AM CDT SUN AUG 8 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINCOLN COUNTY UNTIL 700
AM CDT...

AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAVE MOVED SOUTH OF THE 
WARNING AREA...THOUGH FLASH FLOODING CAN STILL OCCUR FOR A TIME 
AFTER THE RAIN HAS ENDED.  IN ADDITION MORE THUNDERSTORMS HAVE 
FORMED TO THE WEST AND MAY MOVE INTO THE COUNTY LATER TONIGHT. 
DOPPLER RADAR AND SURFACE REPORTS INDICATE THAT 4 TO 6 INCHES OF 
RAIN HAS FALLEN OVER NORTHERN AND CENTRAL LINCOLN COUNTY.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...IRMA
AND TOMAHAWK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

&&

LAT...LON 4556 8942 4513 8942 4512 9003 4555 9004

$$

TE
789 
WGUS73 KGRB 080917
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
417 AM CDT SUN AUG 8 2010

WIC069-080930-
/O.CAN.KGRB.FF.W.0007.000000T0000Z-100808T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN WI-
417 AM CDT SUN AUG 8 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LINCOLN COUNTY IS
CANCELLED...

HEAVY RAIN HAS ENDED OVER THE WARNED AREA WITH ONLY LIGHT RAIN 
EXPECTED FOR THE REMAINDER OF THE NIGHT. STREAMS AND CREEKS IN THE 
WARNED AREA SHOULD BE RECEDING...ENDING THE FLOOD THREAT. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

&&

LAT...LON 4556 8942 4513 8942 4512 9003 4555 9004

$$

TE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:52 PM CDT, 9 hours 4 minutes earlier.

Area forecast discussion, Aug 7, 3:52 PM CDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
352 PM CDT SAT AUG 7 2010

.SHORT TERM...TONIGHT AND SUNDAY
SEVERAL ISSUES TO DEAL WITH FOR TONIGHT INTO...INCLUDING PRECIPITATION
ASSOCIATED WITH WEAK 850MB WARM ADVECTION AND MOISTURE ADVECTION
THIS EVENING...THEN MCS ACTIVITY OVERNIGHT INTO SUNDAY
MORNING AND THEN REDEVELOPMENT OF STORMS SUNDAY AFTERNOON.

MODELS CONTINUE TO SHOW WEAK 850MB WARM ADVECTION AND MOISTURE
TRANSPORT INTO NORTHERN MINNESOTA AND NORTHERN WISCONSIN THIS EVENING.
CONVECTION DID BREAK OUT ACROSS NORTHEAST MINNESOTA AND NORTHWEST
WISCONSIN THIS AFTERNOON. MODELS ARE HINTING AS CONVECTION ACROSS
THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING ASSOCIATED WITH
THIS FEATURE. HAVE TRENDED RAIN CHANCES HIGHEST ACROSS THE NORTH WITH
THIS FEATURE. OVERNIGHT...MCS ACTIVITY THAT IS EXPECTED TO DEVELOP
ACROSS WESTERN MINNESOTA WILL MOVE INTO CENTRAL AND NORTH CENTRAL
WISCONSIN OVERNIGHT. DAY ONE HAS PORTIONS OF CENTRAL AND NORTH
CENTRAL IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE TONIGHT.
COMPLEX ACROSS MINNESOTA SHOULD EVOLVE INTO A WIND EVENT ACROSS
WISCONSIN OVERNIGHT. MODELS DO HAVE SEVERAL SOLUTIONS ON HOW
THIS COMPLEX WILL EVOLVE LATE TONIGHT...BUT TRENDED TOWARD THE
CANADIAN/ECMWF SOLUTION FOR SUNDAY MORNING.

MANY QUESTION STILL LINGER IF ATMOSPHERE CAN RECOVER SUNDAY AFTERNOON
FOR ADDITIONAL STORMS. TOOK A COMPROMISE BETWEEN THE COOLER MET GUIDANCE
AND THE WARMER MAV GUIDANCE.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY. LOOKS LIKE WE GET BACK
INTO THE PATTERN THAT WE'VE HAD MUCH OF THE SUMMER...A MAINLY
ZONAL FLOW ALOFT AND A SURFACE BOUNDARY THAT MOVES NORTH AND SOUTH
PERIODICALLY AS SHORT WAVES MOVE THROUGH THE UPPER FLOW. DEWPOINTS
ARE EXPECTED TO BE IN THE 60S AND 70S BRINGING THE POTENTIAL OF
HEAVY RAINS. WE ARE CLOSE TO RECORD SUMMER RAINFALL IN MUCH OF THE
FORECAST AREA AND THE GROUND REMAINS WET IN MANY PLACES. SO THERE
IS SOME POTENTIAL OF SMALL STREAM AND URBAN FLOODING AT TIMES NEXT
WEEK.

BEST CHANCE OF RAIN LOOKS TO BE TUESDAY NIGHT AS A WARM FRONT
LIFTS NORTH ACROSS THE AREA AND WEDNESDAY AS A WEAK COLD FRONT
GOES BY. MIGHT GET A FEW DRY DAYS THURSDAY AND FRIDAY AS MID
LEVELS MAY BE WARM ENOUGH TO BE CAPPED. A DECENT COLD FRONT WILL
MOVE THROUGH FRIDAY NIGHT OR SATURDAY AND BRING A LINE OF STORMS
AND THEN DRIER AND COOLER WEATEHR FOR A COUPLE DAYS AFTER.
&&

.AVIATION...TWO CLUSTER OF SHOWERS AND STORMS MOVING ACROSS THE
REGION THIS AFTERNOON. FIRST CLUSTER NEAR OSHKOSH MOVING EAST TOWARDS
THE LAKE. THIS CLUSTER WILL AFFECT KOSH AND KMTW BY 00Z. SECOND CLUSTER
OF STORMS NOW WORKING INTO NORTHWEST WISCONSIN. THESE STORMS MAY AFFECT
KTKV...KRHI...KRRL...KAUW...KAIG BY LATE AFTERNOON AND EARLY
EVENING. WEAK 850MB WARM ADVECTION WILL CONTINUE THROUGHOUT THE
EVENING...THEREFORE SCATTERED CONVECTION SHOULD CONTINUE THROUGH
MOST OF THE EVENING NORTH OF KSUE...KAUW LINE. OVERNIGHT...A
COMPLEX OF THUNDERSTORMS THAT IS EXPECTED TO DEVELOP ACROSS
WESTERN MINNESOTA WILL MOVE INTO NORTH CENTRAL AND CENTRAL WISCONSIN.
THIS CLUSTER OF STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS
AND LOCALLY HEAVY RAIN. THE CLUSTER OF STORMS WILL MOVE ACROSS
NORTHEAST WISCONSIN SUNDAY MORNING. MANY QUESTIONS LINGER IF STORMS
WOULD REDEVELOP SUNDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/RDM
Hazardous weather outlook, Aug 7, 3:30 PM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT SAT AUG 7 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
330 PM CDT SAT AUG 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
NORTH CENTRAL AND CENTRAL WISCONSIN TONIGHT. SCATTERED THUNDERSTORMS
ARE EXPECTED THIS EVENING AS A WARM FRONT PUSHES NORTH ACROSS THE
REGION. AN ISOLATED SEVERE STORM IS POSSIBLE. MEANWHILE...A
COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS WESTERN MINNESOTA AND
EASTERN NORTH DAKOTA THIS EVENING...THEN MOVE INTO NORTH CENTRAL
AND CENTRAL WISCONSIN OVERNIGHT. THIS CLUSTER OF STORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WINDS AND HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER NORTHEAST AND EAST
CENTRAL WISCONSIN SUNDAY MORNING AS A COMPLEX OF THUNDERSTORMS
MOVES THROUGH THE AREA. DAMAGING WINDS AND LOCALLY HEAVY RAIN
ARE POSSIBLE WITH THESE STORMS. THERE IS A SMALL CHANCE FOR
THUNDERSTORMS TO REDEVELOP SUNDAY AFTERNOON...ALTHOUGH THERE
IS A LOT OF UNCERTAINTY IF THEY WOULD BECOME SEVERE.

THUNDERSTORMS ARE LIKELY AT TIMES NEXT WEEK. ALTHOUGH THERE IS
MUCH UNCERTAINTY CONCERNING THE EXACT TIMES WHEN THE STORMS WILL
OCCUR...THE OVERALL WEATHER PATTERN WILL BE FAVORABLE FOR THE
STORMS TO PRODUCE HEAVY RAINFALL.

A PROLONGED PERIOD OF VERY HUMID CONDITIONS IS ALSO LIKELY
STARTING SUNDAY AND CONTINUING THROUGH MUCH OF NEXT WEEK. PERSONS
WITH RESPIRATORY CONDITIONS OR IN POOR HEALTH MAY NEED TO CURTAIL
OUTDOOR ACTIVITIES AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO SUNDAY MORNING.

LMZ521-522-541>543-082030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
330 PM CDT SAT AUG 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE
STRONGER STORMS COULD PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT WITH GUSTY WINDS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA
SUNDAY MORNING. THE STRONGEST STORMS IN THE COMPLEX COULD PRODUCE VERY
STRONG WINDS AND CHOPPY SEAS ALONG WITH TORRENTIAL RAINS THAT WILL
REDUCE VISIBILITIES BELOW ONE MILE FOR A PERIOD OF TIME. ADDITIONAL
THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON.

THUNDERSTORMS ARE ALSO LIKELY AT TIMES THROUGH THE NEXT WEEK.

THE RETURN OF VERY HUMID AIR TO THE REGION COULD ALSO RESULT IN
FOG AND HAZE AND PERIODS OF REDUCED VISIBILITIES OVER THE LAKE.

ALWAYS BE SURE TO CHECK THE LATEST FORECAST FOR UPDATED
INFORMATION BEFORE HEADING OUT ON THE WATER.

ECKBERG/RDM

In the hours before

Local storm report, Aug 7, 6:58 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT SAT AUG 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             3 WSW ATHELSTANE        45.41N 88.15W
08/07/2010  E0.50 INCH       MARINETTE          WI   TRAINED SPOTTER

            AND WINDS ESTIMATED 35 TO 40 MPH.

&&
Local storm report, Aug 7, 7:24 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT SAT AUG 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     MIDDLE INLET            45.29N 88.00W
08/07/2010  E40 MPH          MARINETTE          WI   PUBLIC

            VERY HEAVY RAIN--CARS PULLED OFF THE HIGHWAY.

&&
Local storm report, Aug 7, 8:11 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
811 PM CDT SAT AUG 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             3 ENE HARMONY           45.11N 87.76W
08/07/2010  E1.00 INCH       MARINETTE          WI   PUBLIC

            ALSO, WIND BLEW DOWN A LARGE BLUE SPRUCE ONTO A TAVERN.

&&
Special weather statement, Aug 7, 8:19 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
819 PM CDT SAT AUG 7 2010

WIZ030-080200-
MARATHON-
819 PM CDT SAT AUG 7 2010

...STRONG THUNDERSTORM MOVING ACROSS MARATHON COUNTY...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF WAUSAU...MOVING SOUTHEAST AT 40
MPH.

PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  RIB MOUNTAIN AND WAUSAU BY 825 PM CDT...
  WESTON BY 835 PM CDT...
  BEVENT BY 855 PM CDT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

BERSCH
Local storm report, Aug 7, 8:34 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT SAT AUG 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     PORTERFIELD             45.15N 87.80W
08/07/2010                   MARINETTE          WI   PUBLIC

            TREES DOWN ON A HOUSE. REPORT VIA COUNTY SHERIFF.

0752 PM     TSTM WND DMG     2 NNW PORTERFIELD       45.18N 87.81W
08/07/2010                   MARINETTE          WI   PUBLIC

            THREE LARGE TREES UPROOTED. REPORT VIA COUNTY SHERIFF.

&&
Special weather statement, Aug 7, 8:39 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
839 PM CDT SAT AUG 7 2010

WIZ022-040-080230-
DOOR-KEWAUNEE-
839 PM CDT SAT AUG 7 2010

...STRONG THUNDERSTORM APPROACHING DOOR COUNTY...

AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM APPROACHING DOOR COUNTY...MOVING SOUTHEAST AT 30 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  POTAWATOMI STATE PARK...
  STURGEON BAY...
  CLAY BANKS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:00 PM CDTSevere Thunderstorm WarningGRBMarinette60 min
Aug 7, 7:31 PM CDTSpecial Marine WarningGRB74 min
Aug 7, 7:58 PM CDTSevere Thunderstorm WarningGRBMarinette42 min
Aug 7, 11:17 PM CDTAreal Flood AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more3 hr
Aug 8, 1:29 AM CDTAreal Flood AdvisoryGRBLanglade, Marathon, Marinette, Menominee, Oconto, Shawano3 hr
Aug 8, 3:37 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc37 min
Aug 8, 3:41 AM CDTSpecial Marine WarningGRB81 min

Nearby

Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.